Last March has blood work was told positive ANA and RNP. I was told that means mixed connective tissue dis. I do have other symptoms have for years...joint pain, fever, tired and in general just don't feel well most of the time. Also get rash when out in the sun. Now having gastro issues going today for endoscopy. What can cause positive RNP? Is it exclusive to one disease? Have been trying different treatments with some luck since then, but will this just get worse or can it get better and you lead a realitively normal life?
I don't know about the pattern copy of lab report that I have really does not say much. It says Reactive to Anti-Nucler ABY SCRN and ANTI-DS DNA shows a value of 1. Then RNP Antibody shows 161, also noted as Reactive and with an H for high. Scale Nonreactive 120 ML
I am kinda of new to all this, at least with any type of a name to my issues. Have had lots of problems, but not a lot of answers. I am sure that you and many others on here can relate. I am lucky that for the most part I have been very blessed and overall health is not that bad....sometimes just get tired of not feeling well and just want to wake up one day and not hurt. Thanks for any advice.
Sorry jsut saw that not everything I typed showed...strange. Scale listed at the bottom of the report is: Nonreative 120 U/ML. Lets see if this works maybe it is the greater than and less than symbols that are causing my issue, if not it is just me - LOL
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.